# SDR AALA20001734

- Difficulty date: October 18, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1603 - EN ROUTE IAH-DFW, AFTER TAKEOFF, DETECTED ACRID SMELL IN CABIN.  DIVERTED BNA AND LANDED WITHOUT INCIDENT.  REPLACED AIRCRAFT COALESCER WATER SEPARATOR BAGS.  ACCOMPLISHED PACK BURNOUT PER THE MM.  NO SMOKE OR SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
